# SDR CALA0600140

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 25,648 hours, 8,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 147A854U8
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR Z-ANGLE CORRODED.  REPLACED Z-ANGLE PER SRM 51-40-02.
